What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 6, 2:18 PM EST, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 6, 2:18 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
318 PM EDT Tue Jul 6 2021
.SYNOPSIS...
Hot and humid conditions continue into Wednesday, with scattered
afternoon and evening thunderstorms today and Wednesday. Some
of these storms may be strong to severe with damaging wind
gusts and torrential downpours. A cold front will stall over or
near Southern New England Thursday with more showers and
thunderstorms, then Elsa or its remnants are expected to track
near southern New England sometime late Thursday night into
Friday. Weather remains unsettled Saturday and Sunday, but a
washout is not expected.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Latest SPC mesoanalysis indicated robust potential instability
across southern New England, with CAPE values generally in
excess of 2000 J/kg aways from the more stable marine layer
across southeast MA. Effective bulk shear was limited, generally
less than 30 kt, but should be enough to provide some
organization to storms this afternoon. Will be closely
monitoring the potential for severe thunderstorms into this
evening. Expecting storms to diminish in intensity with sunset.
As previously noted, mid level drying should also help to limit
further convection overnight. Attention then turns to the
possibility of marine status. Just a subtle wind shift from the
west may be enough to prevent widespread stratus and fog away
from the immediate coast. Am more confident in stratus than
widespread fog with low visibility.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A front is expected to stall just to our north Wednesday,
leaving our region on the warm side. Looking like another day of
showers and thunderstorms, a few of which could be strong to
severe. Not looking as robust a pattern as today, but it will
remain hot and humid. Will likely need another Heat Advisory for
Wednesday.
Like today, the lack of deep layer shear and steep mid level
lapse rates, likely precludes a high end/widespread severe
weather day. Precipitable water values of 1.5 to 2.0 inches
will once again introduce the threat for isolated flood threat
with any given storm.
This front is expected to slowly move south across our region
Wednesday night, bringing a brief end to the more tropical heat
and humidity. Risk for showers continues until this front passes
by.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Big Picture...
Shortwave over the Great Lakes Thursday, moving through a zonal
flow. This helps guide TS Elsa or its remnants up the East Coast,
passing Srn New England Friday. Hudsons Bay upper trough merges with
the shortwave, and all trend east across New England Friday and
Saturday. Oceanic ridge builds over Srn New England early next week.
Another shortwave moves from the Pacific Northwest, pausing over the
Great Lakes, then moving east early next week.
Height contours over Srn New England remain near seasonable levels.
Clouds and rain from Elsa Thursday and Friday may keep temps cooler
than normal, otherwise expect temps near average values.
Mass fields are similar through the forecast period, although
showing some divergence in solutions early next week. Thermal fields
are somewhat more variable but show similar trends. Forecast
confidence is moderate through Saturday and low Sunday to Tuesday.
Details...
Thursday...
Weak front stalls over or just north of Mass, as right entrance
region of jet supporting Great Lakes shifts over our area...mostly
Wrn/Central MA and Nrn CT. Meanwhile, a front stalls...either just
north of MA or over the MA-RI-CT area. The jet region and the low-
level convergence along the front should generate lift over our
area. The 12Z GFS shows model CAPE of 1500-2000 J/Kg, mostly over CT
and adjacent MA, while LI is minus 2 to minus 4 over that same area
and Western MA. Total-totals range from 47 to 50. PW values will be
1.8 to 2 inches. Expect showers/thunder to develop over the area,
with Nrn CT and Wrn/Central MA favored. Local downpours again
possible. The mixed layer is expected to reach about 925-mb where
temps of 17C to 21C will support max temps in the mid 70s to low 80s.
Thursday night-Friday...
Showers/thunder will linger into the early night. The approaching
shortwave from the Great Lakes will turn the upper flow more from
the southwest, drawing TS Elsa or its remnants up the East Coast.
The rain from Elsa will spread up from the southwest, reaching our
area late Thursday night and continuing through Friday. Model
consensus has the core of Elsa passing Srn New England Friday
afternoon and moving off through the Maritimes Friday night. Defer
to the Hurricane Center as to the specifics on the track. PW values
remain quite high, between 2 to 2.25 inches across Ern CT, RI, and
Ern Mass and 1.5 to 2.0 inches farther north and west. Depending on
the location of the stalled front, there may be additional
interaction along/near it due to Elsa. In any case, expect tropical
downpours through Friday, diminishing as the storm moves off to the
northeast. Dew points in the mid and upper 60s will support similar
values for min temps Thursday night. Temperatures Friday will be
similar to Thursday.
Saturday through Tuesday...
The passage of Elsa will draw the stalled front south of Srn New
England Saturday. A second shortwave moves through the broader upper
trough, and may generate scattered or widely scattered
showers/thunder Saturday. High pressure builds over the region
Sunday and Monday, which suggests dry weather. Model QPF is dry
each day. But other guidance shows chance pops. Will go with
slight chance each day. Approaching shortwave Tuesday may
support another round of scattered showers/thunder, especially
in Nrn CT and Wrn/Central MA. Chance pops to slight chance pops
mainly Tuesday afternoon
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Through 00Z...Moderate confidence.
VFR with scattered afternoon thunderstorms. Isolated strong to
severe storms from about 3 PM northwest MA to 8 PM south coast
with local MVFR conditions. Isolated strong to damaging winds in
excess of 50 kt possible and there could be a few instances of
hail as well. Otherwise SW winds 15-25 kt.
Tonight...High confidence.
Any lingering storms along the south coast weaken rapidly and/or
move offshore by 00-01Z. SW winds diminish. MVFR possible in
patchy fog, especially across the south coast. Cannot be ruled
out a bit further up the coastline, but thinking the risk is
highest along the south coast due to a subtle shift of winds
from the W instead of SW. This includes Cape Cod and the
Islands.
Wednesday...Moderate confidence.
IFR/MVFR possible RI and southeast MA in morning. Otherwise VFR
with another round of showers and afternoon thunderstorms. A
few strong storms are possible. Light SW winds.
Wednesday...Moderate confidence.
Mainly VFR. Areas IFR early towards the south coast of New
England. Scattered SHRA and TSRA.
Wednesday Night...Moderate confidence.
Mainly VFR. Areas MVFR/IFR early in scattered SHRA.
KBOS TAF...High confidence in TAF trends. Moderate confidence in
timing. Biggest concern is a cluster of strong-severe
thunderstorms in the vicinity of the terminal between 20Z and 00Z
this afternoon/evening.
KBDL TAF...High confidence in TAF. Moderate confidence in
timing. Biggest concern is a cluster of strong-severe
thunderstorms in the vicinity of terminal between 20z and 23z
this afternoon/evening.
Outlook /Thursday through Sunday/...
Thursday: Mainly MVFR, with local IFR possible. Chance SHRA,
slight chance TSRA, patchy BR.
Thursday Night: Mainly IFR, with local MVFR possible. Breezy.
SHRA likely, chance TSRA, patchy BR.
Friday: Mainly IFR. Breezy. SHRA likely, patchy BR.
Friday Night: Mainly IFR. Breezy. Slight chance SHRA, patchy
BR.
Saturday: Mainly MVFR, with areas IFR possible. Slight chance
SHRA, slight chance TSRA.
Saturday Night: Mainly IFR, with local MVFR possible. Slight
chance SHRA, patchy BR.
Sunday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
High confidence. not much change to the overall pattern across
the waters through Wednesday. More changes with a cold front
moving south across the waters sometime Wednesday night.
Will need to monitor for scattered strong thunderstorms
approaching the waters during the late afternoon and early
evening hours. Frequent lightning and strong winds may impact
pose a risk to those on the waters as well, especially across
our near shore waters north of the Plymouth area.
More visibility restrictions in fog expected tonight. Another
round of showers and possible thunderstorms expected tomorrow
into tomorrow night.
Outlook /Thursday through Sunday/...
Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers, slight chance of thunderstorms.
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Rain showers likely, chance of thunderstorms.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Areas of seas approaching 5 ft. Rain showers likely.
Friday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers, isolated thunderstorms. Local
visibility 1 to 3 nm.
Saturday: Winds less than 25 kt. Areas of seas approaching
5 ft. Slight chance of rain showers, isolated thunderstorms.
Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, patchy fog. Areas of
visibility 1 to 3 nm.
Sunday: Winds less than 25 kt. Seas locally approaching 5 ft.
Slight chance of rain showers. Local visibility 1 to 3 nm.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT Wednesday for CTZ002>004.
Air Quality Alert until 11 PM EDT this evening for CTZ002>004.
MA...Heat Advisory until 7 PM EDT Wednesday for MAZ003-005>007-
010>019.
RI...Heat Advisory until 7 PM EDT Wednesday for RIZ001-002.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
ANZ230>237-251.
Small Craft Advisory until midnight EDT tonight for ANZ250.
Small Craft Advisory until 8 AM EDT Wednesday for ANZ254>256.
&&
SYNOPSIS...WTB/Belk
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...WTB
AVIATION...WTB/Belk
MARINE...WTB/BelkHazardous weather outlook, Jul 6, 3:34 PM EST, 16 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
434 PM EDT Tue Jul 6 2021
MAZ002-004-008-009-020-021-026-RIZ003>007-072045-
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Southern Bristol MA-Southern Plymouth MA-
Northern Middlesex MA-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
434 PM EDT Tue Jul 6 2021
...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, southeastern Massachusetts, western
Massachusetts, northern Rhode Island and southern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ022>024-072045-
Barnstable MA-Dukes MA-Nantucket MA-
434 PM EDT Tue Jul 6 2021
This Hazardous Weather Outlook is for southeastern Massachusetts.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ003-005>007-010>019-RIZ001-002-072045-
Eastern Franklin MA-Central Middlesex MA-Western Essex MA-
Eastern Essex MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-
434 PM EDT Tue Jul 6 2021
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, northeastern Massachusetts, southeastern
Massachusetts, western Massachusetts and northern Rhode Island.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002>004-072045-
Hartford CT-Tolland CT-Windham CT-
434 PM EDT Tue Jul 6 2021
...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for northern Connecticut.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Air Quality Alert.
Heat Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230-235>237-251-072045-
Boston Harbor-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Massachusetts Bay and Ipswich Bay-
434 PM EDT Tue Jul 6 2021
...SEVERE THUNDERSTORM WATCH 335 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ231>234-250-254>256-072045-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
434 PM EDT Tue Jul 6 2021
This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/nwsboston
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Jul 6, 2:02 PM EST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
302 PM EDT Tue Jul 6 2021
MAZ002-003-008-061945-
Western Franklin MA-Western Hampshire MA-Eastern Franklin MA-
302 PM EDT Tue Jul 6 2021
...STRONG THUNDERSTORM IN BERKSHIRE COUNTY MOVING ACROSS THE
BERKSHIRES..
At 300 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cheshire, or near Pittsfield, moving east at 30 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and torrential downpours can also
be expected
Locations impacted include...
Deerfield, Williamsburg, Huntington, Buckland, Conway, Shelburne,
Ashfield, Westhampton, Chesterfield, Worthington, Goshen, Cummington,
Plainfield, Middlefield and Hawley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western Massachusetts.
LAT...LON 4238 7301 4252 7297 4256 7298 4259 7297
4256 7265 4231 7276
TIME...MOT...LOC 1900Z 284DEG 28KT 4252 7317
LocontoSpecial weather statement, Jul 6, 2:06 PM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
306 PM EDT Tue Jul 6 2021
MAZ008>011-061945-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
306 PM EDT Tue Jul 6 2021
...STRONG THUNDERSTORM MOVING INTO GREATER SPRINGFIELD...
At 305 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southampton, or near Holyoke, moving east at 30 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and torrential downpours can also
be expected.
Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Northampton, West
Springfield, Ludlow, South Hadley, Easthampton, East Longmeadow,
Belchertown, Wilbraham, Palmer, Ware, Monson, Granby, Southampton,
Hadley, Hampden and Russell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Connecticut...and western Massachusetts.
LAT...LON 4216 7284 4233 7279 4227 7225 4203 7233
TIME...MOT...LOC 1905Z 284DEG 28KT 4223 7272
Loconto
Special weather statement, Jul 6, 2:36 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
336 PM EDT Tue Jul 6 2021
CTZ002-003-MAZ008>011-062015-
Hartford CT-Tolland CT-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Hampshire MA-
336 PM EDT Tue Jul 6 2021
...STRONG THUNDERSTORMS MOVING INTO HAMPDEN AND NORTHERN HARTFORD
COUNTIES...
At 335 PM EDT, Doppler radar was tracking a strong thunderstorm over
Otis, or 12 miles east of Great Barrington, moving east at 30 mph.
Pea size hail and wind gusts up to 50 mph will accompany this storm.
Cloud to ground lightning and torrential rains can also be expected.
Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Agawam, West
Springfield, Ludlow, South Hadley, Easthampton, Longmeadow, Suffield,
East Longmeadow, Belchertown, Wilbraham, Somers, Southwick, Granby,
Southampton and East Granby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Connecticut...and western Massachusetts.
LAT...LON 4212 7306 4215 7307 4215 7303 4230 7300
4226 7244 4194 7252 4199 7302 4204 7301
4204 7306 4206 7305 4211 7307
TIME...MOT...LOC 1935Z 284DEG 25KT 4221 7311
LocontoLocal storm report, Jul 6, 3:06 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
406 PM EDT TUE JUL 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG ATHOL 42.59N 72.23W
07/06/2021 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON SOUTH ATHOL ROAD
&&
EVENT NUMBER BOX2102566
WSLocal storm report, Jul 6, 3:41 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
441 PM EDT TUE JUL 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG ATHOL 42.59N 72.23W
07/06/2021 WORCESTER MA AMATEUR RADIO
TREES AND WIRES DOWN ON SOUTH ATHOL ROAD
0405 PM TSTM WND DMG CHESTERFIELD 42.40N 72.85W
07/06/2021 HAMPSHIRE MA AMATEUR RADIO
TREE DOWN ON WIRES ON STAGE ROAD
0430 PM TSTM WND DMG SOUTHWICK 42.05N 72.77W
07/06/2021 HAMPDEN MA AMATEUR RADIO
TREE AND WIRES DOWN ON MORT VINING ROAD
&&
EVENT NUMBER BOX2102566 BOX2102567 BOX2102568
WSSpecial weather statement, Jul 6, 3:42 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
442 PM EDT Tue Jul 6 2021
MAZ003>005-010-012-026-062130-
Northwest Middlesex County MA-Southern Worcester MA-
Central Middlesex County MA-Northern Worcester MA-
Eastern Franklin MA-Eastern Hampshire MA-
442 PM EDT Tue Jul 6 2021
...LINE OF STRONG THUNDERSTORMS...
At 442 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Leominster to near Hubbardston to near
Hardwick. Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will accompany these
storms. Cloud to ground lightning and torrential rains can also be
expected.
Locations impacted include...
Worcester, Leominster, Fitchburg, Marlborough, Shrewsbury, Westford,
Acton, Gardner, Hudson, Concord, Sudbury, Holden, Northborough,
Clinton, Spencer, Maynard, Lunenburg, Ware, Littleton and Lancaster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4252 7131 4235 7150 4226 7174 4236 7243
4250 7219 4262 7185
TIME...MOT...LOC 2042Z 278DEG 20KT 4254 7179 4245 7204 4240 7227
Loconto